| Catalog Number |
110-390 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a "rupture", "capsular contracture, baker grades iii" and a "exchange from textured to smooth breast implants due to the patient¿s concern with the product".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade iii.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, e1, h6.
Event or Problem Description
Healthcare professional reported a "rupture", "capsular contracture, baker grades iii" and a "exchange from textured to smooth breast implants due to the patient¿s concern with the product".This record is for the right side.The device was explanted.